MathSciNet Relay Station
MathSciNet bibliographic data
MR1695817 05B05
Khosrovshahi, G. B.; Maimani, H. R.; Torabi, R. Classification of simple $2$-$(6,3)$ and $2$-$(7,3)$ trades. Australas. J. Combin. 19 (1999), 55–72.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement